My physician has prescribed both Advair 50/250 and Spiriva, along with Pro Air p4-6h prn and nebulizer treatment (Albuterol) q4-6h prn. I am still having problems breathing. Is it okay to take these all at the same time? Will there be any side effects?
It is ok to use all 3 of the medications mentioned. Although rare, albuterol and Advair can cause adverse cardiovascular effects such as hypertension, angina, palpitations, sinus tachycardia, or arrhythmias. Only take these as directed, do not take it more often than instructed by your physician.
Thank you for responding. I need clarification on one point. When you say Advair and Albuterol can cause adverse cardiovascular effects, do you mean both of them can cause adverse effects (either/or) or the two used together can cause adverse effects?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.